# SDR YENA2023112901466

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L BTW FR54 AND FR58 IN AFT CARGO COMPARTMENT (CPC P RELATED REFER TO MPD TASK: 534107-01); REF AEROMAN NR 2023-557109 WO 2023 275/1, REMOVED AND REPLACED STRINGER 43L BTW FR54 AND FR58 IN AFT CARGO COMPARTMENT AREA IAW A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING #D53470345. DONE BY C. ROMERO 8610712 CHECKED BY RII M. MELENDEZ QC 220.  (CONSIDERED AS A MAJOR REPAIR)
